Translator Disclaimer
2006 Semi-stable processes on local fields
Kumi Yasuda
Tohoku Math. J. (2) 58(3): 419-431 (2006). DOI: 10.2748/tmj/1163775138

Abstract

Some characters of semi-stable stochastic processes on local fields such as epochs, spans, and indices are given, and differences in nature from the corresponding objects for Euclidean spaces are clarified. Criteria for the recurrence and for the polarity of one point sets are given, and it is shown that semi-stable processes are characterized as limits of suitably scaled sums of independent identically distributed random variables.

Citation

Download Citation

Kumi Yasuda. "Semi-stable processes on local fields." Tohoku Math. J. (2) 58 (3) 419 - 431, 2006. https://doi.org/10.2748/tmj/1163775138

Information

Published: 2006
First available in Project Euclid: 17 November 2006

zbMATH: 1112.60039
MathSciNet: MR2273278
Digital Object Identifier: 10.2748/tmj/1163775138

Subjects:
Primary: 60G52
Secondary: 60G50

Rights: Copyright © 2006 Tohoku University

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.58 • No. 3 • 2006
Back to Top